View Full Version : strange taste in mouth
Has anyone experienced a metallic-like taste in mouth?? I have had this for about 3 days now. I swear my symptoms keep getting wierder and weirder. My doc doesn't know what's wrong w/ me as I have many strange/vague symptoms including joint pain, on and off fatigue, some occasional chest pain, numbness in arms, stiffness in fingers and hair loss. Also like so many of you a positive ana. I couldn't really find anything on internet about the metallic taste that coincides w/ any of my other symptoms. I'm not taking any meds (know that can cause it) so I can't figure it out.
10-09-2007, 02:12 PM
There can be so many reasons for the copper taste in your mouth. It can be from medications or from conditions such as:
* Lead poisoning
* mercury poisoning
* Fish poisoning (scromboxtoxic)
* Selinium over use
The medications that can cause the metallic taste include:
The following drugs (54), medications, substances or toxins are some of the possible causes of Metallic taste as a symptom:
Vitamin D Analog
As you can see, the causes are varied and great. It might be advisable for you to discuss this with your doctor to find out exactly what might be your cause!
Peace and Blessings
Wow, sounds like a lot of stuff can cause bad taste in mouth! I'm not on any meds right now so I know it's not a drug causing it. I'm not really worried about it but it is an odd thing to experience. It seems to come and go throughout the day. I have started keeping a journal so I can keep track of symptoms as they develop.
I'm really not a hypochondriac (I feel like it sometimes though!) but since this past March I haven't been 'normal'. So many strange physical things going on.
Anyway, hopefully this yucky taste will pass.
Thanks for your response!
10-10-2007, 06:28 PM
Keri, I get that too! Have had it off and on for months. Really strong metallic taste - like I just stuck my house key in my mouth. I had no idea so many medications could cause that. Never even occurred to me to mention to my doc.
Isn't it just awful?? Are you on any meds? I'm not so I don't know what is causing it. I just keep lifesavers in my purse. Will mention I guess if/when I go back to doctor.
10-15-2007, 09:56 AM
i get tht taste when i chew gum and i take glucophage 4 my diabetes
10-24-2007, 09:04 AM
yes, i get that too, occasionally.
i'm not on anything right now that i can think would cause it either.
i really am finding that i have some really weird symptoms too.
10-24-2007, 02:26 PM
I'm on quite a number of meds, so it could (probably IS) one of those. There are a staggering number of meds that could be the culprit (just look at the list that Saysusie provided - amazing!)